MathSciNet Relay Station
MathSciNet bibliographic data
MR2157699 (2006b:93091) 93B36 (93C41)
Yue, Dong; Han, Qing-Long; Lam, James Network-based robust $H\sb \infty$ control of systems with uncertainty. Automatica J. IFAC 41 (2005), no. 6, 999–1007.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement